Panadol Cough & Cold is formulated to relieve symptoms of cold and flu. Non-drowsy.
- Adults (including elderly) and children aged 12 years and above:
- Take 2 caplets every 4 hours as necessary.
- Do not exceed 8 caplets in 24 hrs. Not to be taken for more than 5 days.
- Children aged 6 to under 12 years:
- Take 1 caplet every 4 hours as necessary.
- Do not exceed 4 caplets in 24 hrs. Not to be taken for more than 3 days.
- Children under 6 years of age: Not recommended
Paracetamol which produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat-regulating centre
Phenylephrine Hydrochloride which is a decongestant to relieve nasal congestion
Guaiphenesin which is an expectorant for chesty coughs
Keep out of reach of children.
- exceed the recommended dosage
- take more frequently than every 4 hours
- consume if you are allergic to paracetamol, phenylephrine or guaiphenesin
- take with any other medications for the relief of cough and colds, congestion or blocked nose
- take with other medications which contain Paracetamol
Consult a healthcare professional before use if:
- you have liver or kidney problems
- you are underweight or malnourished
- you regularly drink alcohol
- you have high blood pressure, heart disease or blood vessel disease such as Raynaud's phenomenon (which may appear as pain in the fingers or toes in response to cold or stress), diabetes or an overactive thyroid
- you are on Warfarin
- you are pregnant, trying to become pregnant or breastfeeding
Store below 30˚C